# SDR UIEA2023013170051

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 100,998 hours, 17,360 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1658-1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 1658 TO 1680 LBL 11.33 SEAT TRACK BOTH SIDE FLANGE CORRODED.( M/D STA 1650.45 TO STA 1690.45 LBL 11.33 SEAT TRACK REPAIRED IAW SRM 53-00-52-2R-12 REPAIR 12. )
